# SDR AWXA9700448

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Bad
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY PATH LIGHTING INOP FROM ROW 15 TO 20.  REPLACED SOLDER SPLICE BETWEEN PIN 7 OF D9022 AND REST OF SEAT LIGHTS, OPS TEST GOOD.  STC - SA3432NM
